# SDR SCNA20151018152

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 37,878 hours, 19,525 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stand Off
- Condition: Broken
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT SIDE OF VERTICAL LT BULKHEAD SUPPORT BS 500D APPROXIMATELY 4" ABOVE FLOOR HAS BROKEN STANDOFF.  R & R BROKEN STAND OFF AT FWD CARGO AFT BULKHEAD LT SUPPORT.
